# SDR MALA030191

- Difficulty date: March 10, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 21LN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING OPS TEST OF EMERGENCY LIGHTS (TASK CARD #335003) MAINTENANCE FOUND EMERGENCY BATTERY PACK 21LN INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK 21LN, OPS CHECK OK.
